Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Get dizziness, fainting, stomach discomfort on inserting tampons. Toxic shock syndrome or nervousness?

I have just started to use tampons after using pads for three years. I was fine when I d finally inserted it, but felt faint and dizzy after about 10 minutes. I immediately removed it and went back to my usual pads. I have just tried it after a few hours, and immediately felt dizzy, faint and my stomach feels as if it has been pushed up there, so removed it again. Could this be Toxic Shock Syndrome or just nervousness?
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Hello,welcome to HCM,
let me explain your symptoms;
1.what you are experiencing is a vaso-vagal shock .this means that the nerves from affected/stretched area send pain and distress signals to the brain & results in fainting and dizziness.
2.also you should stick to the tried and tested pads ,because the symptoms will recur .
3. considering the risk-benefit ratio of using tampon to that of a pad,pads are better for monitoring soakage and hygiene too.
take care and don't be nervous
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor